# SDR SWIA202052990

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TIE DOWN PADS ARE CORRODED (3EA).  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED 3 EA CARGO FLOOR TIE DOWN PADS, IAW CRJ-200 SRM.  REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
